MathSciNet Relay Station
MathSciNet bibliographic data
MR1487342 46L70 (17C65 46H70)
Stachó, L. L.; Zalar, B. Uniform primeness of the Jordan algebra of symmetric operators. Proc. Amer. Math. Soc. 126 (1998), no. 8, 2241–2247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement